# SDR NWAA092463251

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 34,626 hours, 15,641 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND GOUGE IN NR 1 ENGINE AFT MOUNT.  REPAIRED PER EA 32-216283 SECTION I.  SECTION II DAMAGE TOLERANCE ANALYSIS FOR REPETITIVE INSPECTIONS TO BE ACCOMPLISHED BY AIRBUS BY DEC 06, 2009.
